# SDR SIMA20140721013

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,042 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: 3025103
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER LIGHT HOUSING HAS BROKEN NUTPLATE.  R & R LT FWD EMER LIGHT HOUSING IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
